MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; COMPRESSOR,NEBULIZER, CHARACTER, MON

MEDLINE INDUSTRIES, LP; COMPRESSOR,NEBULIZER, CHARACTER, MON
Catalog Number HCSMONKEYH
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tt was reported that the device was not "the machine is not allowing the medicine to come out".Due to this, the patient was unable to receive their medication.No injury has been reported at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Machine is not working.

Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, MON
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20893037
Report Number1417592-2024-01012
Device Sequence Number7921176
Product Code BTI
UDI-Device Identifier00884389106894
UDI-Public00884389106894
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHCSMONKEYH
Device Lot Number6462212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale